# SDR AUS20011294

- Difficulty date: December 9, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2120 · Air Distribution System
- Part: Cooling Fan
- Condition: Failed
- Location: Air Distribution
- Component: Air Distribution
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) SURVEILLANCE RADAR COOLING FAN FAILED.
